Colin de Verdière, Y.
Nombre de points entiers dans une famille homothétique de domaines de R
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 10 (1977) no. 4 , p. 559-575
Zbl 0409.58011 | MR 58 #563 | 2 citations dans Numdam
doi : 10.24033/asens.1337
URL stable : http://www.numdam.org/item?id=ASENS_1977_4_10_4_559_0

Bibliographie

[A 1] V. I. Arnold, Integrals of Rapidly Oscillating Functions and Singularities of the Projections of Lagrange Manifolds (Funct. Anal. and Appl., vol. 6, 1972, p. 61-62). MR 50 #8594 | Zbl 0278.57010

[A 2] V. I. Arnold, Normal Forms of Functions with Simple Critical Points, the Weyl Groups Ak, Dk, Ek and Lagrange manifolds (Funct. Anal. and Appl., vol. 6, 1972, p. 3-25). MR 50 #8595

[A 3] V. I. Arnold, Remarks on the Stationary Phase and Coxeter Numbers (Russ. Math. Surveys, vol. 28, 1973, p. 19-48). MR 53 #1635 | Zbl 0291.40005

[CV 1] Y. Colin De Verdière, Quasi-modes sur les variétés riemanniennes (Inventiones Math. Vol. 43, 1977, p. 15-52). MR 58 #18615 | Zbl 0449.53040

[CV 2] Y. Colin De Verdière, Sur le spectre des surfaces dont le flot géodésique est complètement intégrable ou presque (en préparation).

[D] J. J. Duistermaat, Oscillatory Integrals, Lagrange Immersions and Unfolding of Singularities (Comm. Pure and Appl. Math., vol. 27, 1974, p. 207-281). MR 53 #9306 | Zbl 0285.35010

[H 1] L. Hörmander, The Spectral Function of an Elliptic Operator (Acta. Math., vol. 121, 1968, p. 193-218). MR 58 #29418 | Zbl 0164.13201

[H 2] L. Hörmander, Fourier Integral Operators, I (Acta Math., vol. 127, 1971, p. 79-183). MR 52 #9299 | Zbl 0212.46601

[L] E. Landau, Vorlesungen über Zahlentheorie, Chelsea, New York, 1969.

[M] B. Malgrange, Intégrales asymptotiques et monodromie (Ann. scient. Éc. Norm. Sup. 4e série, t. 7, 1974, p. 405-430). Numdam | MR 51 #8459 | Zbl 0305.32008

[R 1] B. Randol, A Lattice Point Problem, I. (Trans. A.M.S., vol. 121, 1966, p. 257-268). MR 34 #1291 | Zbl 0135.10601

[R 2] B. Randol, A Lattice Point Problem, II (Trans. A.M.S., vol. 125, 1966, p. 101-113). MR 34 #1292 | Zbl 0161.04902

[R 3] B. Randol, On the Fourier Transform of the Indicator Function of a Planar Set (Trans. A.M.S., vol. 139, 1969, p. 271-278). MR 40 #4678a | Zbl 0183.26904

[R 4] B. Randol, On the Asymptotic Behaviour of the Fourier Transform of the Indicator Function of a Convex Set (Trans. A.M.S., vol. 139, p. 279-285). MR 40 #4678b | Zbl 0183.26905

[S] K. Saito, Quasi-homogene isolierte Singularitaten von Hyperflëchen (Inv. Math., vol. 14, 1971 p. 123-142). MR 45 #3767 | Zbl 0224.32011

[W] M. Tarnopolska-Weiss, On the Number of Lattice Points in Planar Domains (à paraître).